Jian-Guo Liu

Jian-Guo Liu

Professor of Physics

Professor of Mathematics (Joint)

Professor of Mathematics and Physics at Duke Kunshan University

Office Location: 
285 Physics Bldg, Durham, NC 27708
Front Office Address: 
Box 90320, Durham, NC 27708-0320
(919) 660-2500

Haack, J., et al. “An all-speed asymptotic-preserving method for the isentropic Euler and Navier-Stokes equations.” Communications in Computational Physics, vol. 12, no. 4, Oct. 2012, pp. 955–80. Scopus, doi:10.4208/cicp.250910.131011a. Full Text

Chae, D., and J. G. Liu. “Blow-up, Zero α Limit and the Liouville Type Theorem for the Euler-Poincaré Equations.” Communications in Mathematical Physics, vol. 314, no. 3, Sept. 2012, pp. 671–87. Scopus, doi:10.1007/s00220-012-1534-8. Full Text

Carrillo, J. A., et al. “A note on the subcritical two dimensional Keller-Segel system.” Acta Applicandae Mathematicae, vol. 119, no. 1, June 2012, pp. 43–55. Scopus, doi:10.1007/s10440-011-9660-4. Full Text

Chertock, A., et al. “Convergence of a particle method and global weak solutions of a family of evolutionary PDEs.” Siam Journal on Numerical Analysis, vol. 50, no. 1, May 2012, pp. 1–21. Scopus, doi:10.1137/110831386. Full Text

Frouvelle, A., and J. G. Liu. “Dynamics in a kinetic model of oriented particles with phase transition.” Siam Journal on Mathematical Analysis, vol. 44, no. 2, May 2012, pp. 791–826. Scopus, doi:10.1137/110823912. Full Text

Chen, L., et al. “Multidimensional degenerate Keller-Segel system with critical diffusion exponent 2n/(n + 2).” Siam Journal on Mathematical Analysis, vol. 44, no. 2, May 2012, pp. 1077–102. Scopus, doi:10.1137/110839102. Full Text

Degond, P., and J. G. Liu. “Hydrodynamics of self-alignment interactions with precession and derivation of the Landau-Lifschitz-Gilbert equation.” Mathematical Models and Methods in Applied Sciences, vol. 22, no. SUPPL.1, Apr. 2012. Scopus, doi:10.1142/S021820251140001X. Full Text

Chen, X., and J. G. Liu. “Two nonlinear compactness theorems in Lp(0,T;B).” Applied Mathematics Letters, vol. 25, no. 12, Jan. 2012, pp. 2252–57. Scopus, doi:10.1016/j.aml.2012.06.012. Full Text

Acheritogaray, M., et al. “Kinetic formulation and global existence for the hall-magneto-hydrodynamics system.” Kinetic and Related Models, vol. 4, no. 4, Dec. 2011, pp. 901–18. Scopus, doi:10.3934/krm.2011.4.901. Full Text

Zheng, W., et al. “General solution to gradient-induced transverse and longitudinal relaxation of spins undergoing restricted diffusion.” Physical Review a  Atomic, Molecular, and Optical Physics, vol. 84, no. 5, Nov. 2011. Scopus, doi:10.1103/PhysRevA.84.053411. Full Text